# SDR HNAA0700229

- Difficulty date: January 5, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 32,746 hours, 35,700 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BRACKET AND CARGO FLOOR AT X598 ZONE 144 NEAR ENTRANCE AFT.  CORROSION ON CARGO FLOOR REMOVED AND BRACKET REPLACED.
